# SDR CALA9601081

- Difficulty date: July 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45793
- Make and model: Boeing 727232
- Aircraft serial: 20647
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Inoperative
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE RT GEAR DOOR LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTON DEPARTING EWR.  THE RED DOORS LIGHT WAS ALSO ON.  A RETURN TO EWR WAS BEGUN AND BOTH LIGHTS REMAINED ILLUMINATED WHEN GEAR WAS EXTENDED FOR LANDING.  THE AIRCRAFT LANDED AT EWR WITHOUT INCIDENT.  MAINTENANCE VERIFIED THE RIGHT GEAR DOOR WAS UP AND LOCKED WITH LIGHTS ON.  THE LANDING GEAR DOOR WARNING SWITCH WAS FOUND AT FAULT.  THE SWITCH WAS REMOVED AND REPLACED.  OPERATION AND INDICATIONS CHECKED GOOD IAW MM 32-62-11, PAGE 501.
